# SDR SWAA2024041071701

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 35,259 hours, 16,789 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Off Track
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LEFT OTBD AFT FLAP OFF TRACK<[01] REMOVED AND REPLACED L/H OUTBOARD TRAILING EDGE AFT FLAP REF MM 27-51-22;[02] C/W;[03] REMOVED AND REPLACED L/H OUTBOARD TRAILING EDGE AFT FLAP REF MM 27-51-22
